# SDR REXA2009000031

- Difficulty date: March 12, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N8560F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7560
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 7536893
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START USING GROUND AIR START CABIN BEGIN TO FILL WITH SMOKE.  ENGINE SHUTDOWN AND PLANE DEPLANED.  MX INSPECTED ACFT, FOUND BOTH LT AND RT ACM (AIR CYCLE MACHINE) WATER SEPARATOR COALESCER BAGS CONTAMINATED WITH OIL, COALESCER BAGS REPLACED, GROUND RUNS PERFORMED WITH NO DEFECTS NOTED.  (K)
